Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Multiple blood clots in lungs and in both legs, diabetic, taking Coumadin as blood thinner. Reason ?

My husband has qualified for some compensation for Agent Orange. He now has developed multiple blood clots in both lungs and in both legs. Is there any connection between Agent Orange and this blood disease? Paul is also a diabetic. He was hospitalized for the above blood clots and is now taking Coumadin as a blood thinner to help dissipate the blood clots.
Tue, 23 Jul 2013
Report Abuse
General & Family Physician 's  Response
Hello,
Welcome to Healthcaremagic. From your Query, i found that your husband is suffering from both pulmonary and deep vein thromboembolism.
Agent Orange is a mixture of 2,4- Dichlorophenoxyacetic acid and 2,4,5-trichlorophenoxyacetic acid. Agent orange can cause cancer, liver damage, pulmonary and heart diseases, defects to reproductive capacity and skin and nervous disorders due to it toxic effects. As there are many risk factors for thromboembolism including cancer , pulmonary and respiratory diseases. So we cannot directly say Agent orange itself directly causes Pulmonary and peripheral thromboembolism.
Hope this helps.
Take care.
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Peripheral thromboembolism


Multiple blood clots in lungs and in both legs, diabetic, taking Coumadin as blood thinner. Reason ?

Hello, Welcome to Healthcaremagic. From your Query, i found that your husband is suffering from both pulmonary and deep vein thromboembolism. Agent Orange is a mixture of 2,4- Dichlorophenoxyacetic acid and 2,4,5-trichlorophenoxyacetic acid. Agent orange can cause cancer, liver damage, pulmonary and heart diseases, defects to reproductive capacity and skin and nervous disorders due to it toxic effects. As there are many risk factors for thromboembolism including cancer , pulmonary and respiratory diseases. So we cannot directly say Agent orange itself directly causes Pulmonary and peripheral thromboembolism. Hope this helps. Take care.